# SDR UIEA2022061900612

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bonding Jumper
- Part number: NA
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG R/H  SIDE  HAS  1EA  BROKEN  BONDING  WIRE  ( LOCATED  ABOVE  FUEL  FILTER ) REMOVED & REPLACED #2 ENG R/H SIDE BONDING JUMPER TO THE HPSOV IAW B767 AMM 36-11-07 )
